Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Notes on the expression for a velocity-potential in terms of functions of Laplace and Bessel


Author: James McMahon
Journal: Bull. Amer. Math. Soc. 2 (1896), 173-177
DOI: https://doi.org/10.1090/S0002-9904-1896-00334-7
MathSciNet review: 1557437
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1896-00334-7

American Mathematical Society